# SDR SWAA2025081398067

- Difficulty date: August 3, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737824
- Aircraft serial: 36968
- Aircraft time: 25,898 hours, 13,108 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDER DRAGS ON THRESHOLD WHEN CLOSING DOOR.   REMOVED ADJUSTED AND REINSTALLED SLIDE PACK COVER PER AMM 25-66-01-000-801-NG ESCAPE SLIDE PACK AND COVER REMOVAL - PERMANENT, USING MT 725-61-06 ON SWA ID TTG8Q00Z7VMU
